# SDR CA081223003

- Difficulty date: December 9, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 3,039 hours
- Engine: Allsn 250C20R
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 20803100
- Condition: Separated
- Location: Cargo Hook
- Part time: 965 hours
- Component: Cargo Hook, Bell
- Component part number: 20025800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED UN-COMMANDED HOOK RELEASE (LOSS OF LEAD) UPON INSPECTION FOUND FAULTY MANUAL RELEASE CABLE WHEN HOOK PULLED TO FAR END OF SWAGED END SEPARATED CAUSING UNCOMMENDED HOOK RELEASE HOOK END CABLE REMOVED FROM A/C AND NEW CABLE ORDERED ALL OTHER ACFT INSPECTED FOR SAME DEFECT (NO FAULTS FOUND) INSPECTION OF HOOK AND MANUAL RELEASE CABLE ADDED TO DAILY CHECK PROCEDURE MANUAL.
